i am not familiar with "norco". is it an opiate? if it is, then yes, what you are going through is very normal. you have all the classic withdrawal symptoms. sorry i can't tell you how long they will last because i am not familiar with that particular drug.
On day 3 most of us hate life ;) Everything sounds like you are right on track.. Hot baths I can not stress that enough as rls su(ks... and it helps so much I use to take one right before I would try to go to sleep throw myself in bed and pray for sleep.. Valerian Root and Melatonin you can get at GNC or Walmart very cheap it helped me on about the 5th day for sleep... Sleep it seems is the last to return :(
Good for you kicking this after 7mo. as it can turn into years very easily.. You are doing great and only 2 days more to go and the major symptoms should be letting up.. Wishing you well on your journey.. lesa
OMG, you sound just like me. I was on 10mg Percs for 7 months for pain management.. I am on day 11 cold turkey and i feel good. Everything you are feeling is normal believe me. I started feeling better by day 4 and all of a sudden day 9 everything just lifted. like 10356 said, only a few more days. Eat lots of bananas for rls, take hot baths with epsom salt, and i would recommend some sort of sleep aid as well. I took valium which helped a whole lot. You are doing good though and just know that you are not alone in this battle...much love..
Just keep up the fight, everything you are going through is completely normal for those of us who have had opiate withdrawls. The one good thing about hydrocodone(norco's) is they do have a short half life so the withdrawls should start to get easier after about 7-10days. Just to tell you my experience, norco were really the first opiate I really started abusing almost 10years ago now. I was taking four at a time of the 10/325's, and 3 times a day so 12 per day for almost a year for knee pain. I wasnt prescribed that amount, I had been getting alot of them thru friends and was taking them for pain, but also really taking them for that euphoria of my whole body feeling good. I did eventually realized I had a problem and tapered my dose for a couple of months before stopping. As I remember the bad chills, aching, irritable, restlessness, headaches and shakiness really started to subside a bit after the first week. Although you probably wont feel completely right for awhile, but it will become much more bearable in the weeks to follow. Unfortunately for me, a few years later I was back at it, and worse than just taking norco's. I started in heavily on any opiates and other illicit drugs, and it lasted for about 3 years. I found an addiction specialist who helped me taper what I was taking at the time(methadone) from 100mg a day to 30mg a day, and then went to see the doctor who he worked for who then switched me over to suboxone. I was really scared because of all the things I had heard about suboxone, but I knew it had to be better(easier to come off) than methadone. I started at a low dose of 8mg a day, dropped it by 2mg each month and was off under 4months. Its been 5 months since then and I havent took any opiates, I just wanted to tell you what happened to me afterwards just so you could hear that it may be an ongoing struggle for you, or it may not. I know for a long time after I never thought I would ever touch them again and I still did thinking I could take them for a few days, then weeks and so on. I did have another major knee surgery so I had to have something for pain, but Ive found other ways of dealing with pain, mainly a compounded pharmaceutical gel called KGCL, so if you are in pain maybe look into it, I just know I wish I would have known about it years ago. You cant become addicted to it, its strong enough to really help with my pain, and I dont get any sort of euphoria from it just pain relief. Its ketaminegabaclonidinelidocaine are the medications that its compounded with. Anyways just hang in there and those nasty w/d's will get more bearable within 10 days, and please avoid my obvious mistakes later on, if I can help in any other way let me know by message or I'll try to check on your posts, keep fighting and you'll come through it fine. As stated in other posts, sometimes if you can get a small script for something like valium they really do help, but I would recommend taking clonidine, its a blood pressure medicine that helps with opiate withdrawls. They will really help take the edge off and help you sleep at night, cause I know that is one of the hardest parts is falling and staying asleep. I wish you good luck, and like I said if I can help let me know.
Very normal...Day 3 was the worst for me, so you are almost over that hump....I really beleive sleep is the last to come..clonodine, and zanaflex helped me sleep more then anything i had tried....
Keep going , you can do this!!!
i cant stress how much you guys have helped me thanks and love to all